MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT
Model Number MQ1820
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of seven hundred and ninety for this event.The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the marquee product is bd-santo domingo.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 03/2025).
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the device label was found mislabeled.There was no patient contact.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the device label was allegedly mislabeled.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of seven hundred and ninety for this event.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the marquee product is bd-santo domingo.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.Two electronic photo(s) were provided and reviewed.The first photo shows that a marquee disposable core biopsy instrument package, end face label was noted which in the label - catalog number# : mq1810 & lot : 0001462724.The second photo shows that a marquee disposable core biopsy instrument package, front face label was noted which in the label - catalog number# : mq1820 & lot : 0001462724.And, the front face labelling information which verifies/matches with the tw details.It was noted that in both the photos, the lot number was same but the catalog number differs from each other.Based on the photo review, the reported device markings / labelling problem issue can be confirmed.Therefore, the investigation is confirmed for the reported device markings / labelling problem as the catalog number was noted to be different between the front face label and the end face label in the provided photos for review.A definitive root cause for the alleged device markings/ labelling problem could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10:d4 (expiry date: 03/2025), g3, h6 (method).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16333710
Report Number2020394-2023-00057
Device Sequence Number17747280
Product Code KNW
UDI-Device Identifier00801741097218
UDI-Public(01)00801741097218
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMQ1820
Device Catalogue NumberMQ1820
Device Lot Number0001462724
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer03/18/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown